# SDR SWIA201332825

- Difficulty date: February 19, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 27,976 hours, 23,486 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6297,  NOSE TIRE BLEW AND DAMAGED AFT NOSE GEAR DOOR AND BELLY AREA AFT OF NOSE GEAR ASSEMBLY.  REPLACED BOTH NOSE LANDING GEAR WHEEL ASSEMBLIES IAW AMM AND INSTALLED DOUBLER REPAIR FLOOR DENT DAMAGE TO FUSE SKIN FS 235 - 265 S25-27R IAW REO.
